The Moment for Some quotient Stochastic Differential Equation with Application

  • Abdulghafoor J. Salim
  • Ali F. Ali

Abstract

In this article we use the product stochastic differential equations in order to study the solution for some quotient stochastic differential equation by using it ’s formula, Then  we find their moments (mean, variance and the k.th moments). Also we gave some examples to explain the method.


 


http://dx.doi.org/10.25130/tjps.27.2022.026

Published
Jun 3, 2022
How to Cite
SALIM, Abdulghafoor J.; ALI, Ali F.. The Moment for Some quotient Stochastic Differential Equation with Application. Tikrit Journal of Pure Science, [S.l.], v. 27, n. 2, p. 65-69, june 2022. ISSN 2415-1726. Available at: <https://tjps.tu.edu.iq/index.php/j/article/view/1286>. Date accessed: 04 july 2022. doi: http://dx.doi.org/10.25130/j.v27i2.1286.
Section
Articles